New Inequalities of Hermite-Hadamard Type for n-Times Differentiable s-Convex Functions with Applications

[img]
Preview
1038-2304-1-PB.pdf - Published Version (317kB) | Preview
Available under license: Creative Commons Attribution

Latif, MA, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Momoniat, E (2017) New Inequalities of Hermite-Hadamard Type for n-Times Differentiable s-Convex Functions with Applications. International Journal of Analysis and Applications, 13 (2). pp. 119-131. ISSN 2291-8639

Item type Article
URI https://vuir.vu.edu.au/id/eprint/40414
Official URL http://etamaths.com/index.php/ijaa/article/view/10...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords inequality; convex functions; Hermite-Hadamard type; s-convex functions
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login